Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196

      [Search Papers] [Print this List]
    491. M. Behboodi and A. M. Rahimi (Joint with F. Aliniaeifard and E. Mehdi-Nezhad),
    The annihilating-ideal graph of a commutative ring with respect to an ideal,
    Comm. Algebra 42(2014), 2269-2284  [abstract]   
     
    492. Sh. Heidarkhani,
    Existence of non-trivial solutions for systems of n fourth order partial differential equations,
    Math. Slovaca 64(2014), 1249-1266  [abstract]   
     
    493. K. Bahmanpour and R. Naghipour (Joint with M. Sedghi),
    On the finiteness of Bass numbers of local cohomology modules and cominimaxness,
    Houston J. Math. 40(2014), 319-337  [abstract]   
     
    494. S. Babaie-kafaki (Joint with R. Ghanbari),
    Two hybrid nonlinear conjugate gradient methods based on a modified secant equation,
    Optimization 63(2014), 1027-1042  [abstract]   
     
    495. K. Khashyarmanesh and M. Afkhami (Joint with Z. Barati),
    When the unit, unitary and total graphs are ring graphs and outerplanar,
    Rocky Mountain J. Math. (2014), DOI: 10.1216/RMJ-2014-44-2-1  [abstract]   
     
    496. P. Sahandi,
    On quasi-Prufer and UMt domains,
    Comm. Algebra 42(2014), 299-305  [abstract]   
     
    497. M. Behboodi (Joint with A. Ghorbani, A. Moradzadeh-Dehkordi, and S. H. Shojaee),
    On left Kothe rings and an analogue of the Cohen-Kaplansky theorem,
    Proc. Amer. Math. Soc. 142(2014), 2625-2631  [abstract]   
     
    498. M. R. Pournaki, M. Tousi and S. Yassemi (Joint with B. Torrecillas),
    Pure-injectivity of tensor products of modules,
    Algebra Colloq. 21(2014), 151-156  [abstract]   
     
    499. S. Akbari and M. Behboodi (Joint with G. Aalipour, R. Nikandish, M.J. Nikmehr, and F. Shaveisi),
    The classification of the annihilating-ideal graph of a commutative ring,
    Algebra Colloq. 21(2014), 249-256  [abstract]   
     
    500. F. Ramezani and B. Tayfeh-Rezaie,
    Graphs with prescribed star complement for 1 as the second largest eigenvalue,
    Ars Combin. 116(2014), 129-145  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.